Solutions of the Maxwell equations describing the spectrum of hydrogen

Authors

  • V. M. Simulik

Abstract

We obtain a new class of solutions of the Maxwell equations describing the spectrum of hydrogen. We prove that, instead of the quantum-mechanical Dirac equation, the ordinary classical Maxwell equations can be applied to the solution of many problems in atomic and nuclear physics.

Published

25.07.1997

Issue

Section

Research articles

How to Cite

Simulik, V. M. “Solutions of the Maxwell Equations Describing the Spectrum of Hydrogen”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 7, July 1997, pp. 958–969, https://umj.imath.kiev.ua/index.php/umj/article/view/5087.